Department Home
Mathematics
home > return to last page
 

Valeriu Soltan

Professor

Office: Exploratory Hall, Room 4202

E-mail: vsoltan@gmu.edu

 

Teaching in the fall of 2018

Research interests

Convex and discrete geometry: convex sets in n dimensions, special classes of convex sets, various problems of discrete geometry. Selected publications (see also ResearchGate):

  • The Erdos-Szekeres problem, In: John Nash and Michael Rassias (eds), Open problems in mathematics, pp. 351-375, Springer, 2016 (with W. Morris).

  • Lectures on convex sets, World Scientific, Hackensack, NJ, 2015.

  • Affine diameters of convex bodies--a survey, Expo. Math. 23 (2005), 47-63.

  • Antipodality properties of finite sets in Euclidean space, Discrete Math. 290 (2005), 221-228 (with H. Martini).

  • Choquet simplexes in finite dimension--a survey, Expo. Math. 22 (2004), 301-315.

  • The Erdos-Szekeres problem on points in convex position--a survey, Bull. Amer. Math. Soc. 37 (2000), 437-458 (with W. Morris).

  • Combinatorial problems on the illumination of convex bodies, Aequationes Math. 57 (1999), 121-152 (with H. Martini).

  • Geometric methods and optimization problems, Kluwer, Dordrecht, 1999 (with V. Boltyanski and H. Martini).

  • Metric convexity in graphs, Studia Univ. Babes-Bolyai Math. 36 (1991), 3-43.

  • Introduction to the axiomatic theory of convexity, Stiinta, Chisinau, 1984.

Service